MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SPINAL SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON SPINAL SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number NAV2024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent surgery at sacroiliac and thoracolumbar region.Intra-op, head of the driver broke off in the screw.There was a delay of less than 60 minutes as a result of this event.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: as reported, the tip of the driver was found to be broken off.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9611616
Report Number1030489-2020-00091
Device Sequence Number11423541
Product Code OLO
UDI-Device Identifier00643169693821
UDI-Public00643169693821
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNAV2024
Device Lot NumberCA15G043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight118